Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Upper gi test done. Diagnosed as intussusception, rashes all over body. Had fever. Should i be concerned?<br>

I have an 11 year old son who had an upper gi test done friday. we were told he had intersuscption (telescoping intestines). He has now developed a rash all over, he says it does not itch . He is due to have a barium enema test done in the morning. He also had a bug last week that included very high fever . 104.5. we are very worried!! Is this rash something to be concerned with?
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The rash seems to be due to a viral infection. It needs a direct examination to find out the cause. He can go for barium enema as scheduled. You can consult a dermatologist for the specific treatment of the rash.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Thu, 14 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor